On Solutions of the Beltrami Equation (2)

Melkana A. Brakalova; James A. Jenkins

Publications de l'Institut Mathématique (2004)

  • Volume: 75(89), Issue: 95, page 3-8
  • ISSN: 0350-1302

How to cite


Melkana A. Brakalova, and James A. Jenkins. "On Solutions of the Beltrami Equation (2)." Publications de l'Institut Mathématique 75(89).95 (2004): 3-8. <http://eudml.org/doc/258661>.

author = {Melkana A. Brakalova, James A. Jenkins},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {95},
pages = {3-8},
publisher = {Matematički institut SANU},
title = {On Solutions of the Beltrami Equation (2)},
url = {http://eudml.org/doc/258661},
volume = {75(89)},
year = {2004},

AU - Melkana A. Brakalova
AU - James A. Jenkins
TI - On Solutions of the Beltrami Equation (2)
JO - Publications de l'Institut Mathématique
PY - 2004
PB - Matematički institut SANU
VL - 75(89)
IS - 95
SP - 3
EP - 8
LA - eng
UR - http://eudml.org/doc/258661
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.